Solving two-point boundary value problems for the non monic regular matrix differential equation $AX^{(2)}(t)-BX(t)=F(t)$
Portugaliae mathematica, Tome 48 (1991) no. 1, pp. 91-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
two-point boundary value problems for matrix differential equations, solution in closed form
@article{PORMA_1991__48_1_115743,
author = {Navarro, E. and J\'odar, L.},
title = {Solving two-point boundary value problems for the non monic regular matrix differential equation $AX^{(2)}(t)-BX(t)=F(t)$},
journal = {Portugaliae mathematica},
pages = {91--102},
year = {1991},
volume = {48},
number = {1},
mrnumber = {1107261},
zbl = {0728.34016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115743/}
}
TY - JOUR
AU - Navarro, E.
AU - Jódar, L.
TI - Solving two-point boundary value problems for the non monic regular matrix differential equation $AX^{(2)}(t)-BX(t)=F(t)$
JO - Portugaliae mathematica
PY - 1991
SP - 91
EP - 102
VL - 48
IS - 1
UR - http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115743/
LA - en
ID - PORMA_1991__48_1_115743
ER -
%0 Journal Article
%A Navarro, E.
%A Jódar, L.
%T Solving two-point boundary value problems for the non monic regular matrix differential equation $AX^{(2)}(t)-BX(t)=F(t)$
%J Portugaliae mathematica
%D 1991
%P 91-102
%V 48
%N 1
%U http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115743/
%G en
%F PORMA_1991__48_1_115743
Navarro, E.; Jódar, L. Solving two-point boundary value problems for the non monic regular matrix differential equation $AX^{(2)}(t)-BX(t)=F(t)$. Portugaliae mathematica, Tome 48 (1991) no. 1, pp. 91-102. http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115743/